Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Relative genus theory and the class group of $ l$-extensions


Author: Gary Cornell
Journal: Trans. Amer. Math. Soc. 277 (1983), 421-429
MSC: Primary 12A35; Secondary 12A50, 12A65
MathSciNet review: 690061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of the relative genus field is used to study the class group of relative $ l$-extensions. Application to class field towers of cyclic $ l$-extensions of the rationals are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12A35, 12A50, 12A65

Retrieve articles in all journals with MSC: 12A35, 12A50, 12A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690061-1
PII: S 0002-9947(1983)0690061-1
Article copyright: © Copyright 1983 American Mathematical Society